# SDR AALA20020013

- Difficulty date: December 21, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CUSP STATION 674-693 CORRODED.  REMOVED CORRODED CUSP STATION 674-693, INSTALLED NEW CUSP SECTION PER SRM 53-01.  (M)
